# SDR A6WA202011167422

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 36,877 hours, 35,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177255
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR TO DOOR SKIN ANGLE CRACKED AFT OF DOOR ASSIST CABLE PULLEY BRACKET.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CRACKED DOOR SKIN ANGLE AFT SIDE PASSENGER DOOR AND INSTALLED NEW SKIN ANGLE, IAW PL 601R-52-11-513.
